Alert archive / Missouri / Areal Flood Warnings in 2010

Areal Flood Warning 49, NWS St. Louis, MO

September 19, 2010Callaway County, Montgomery County, Missouri

NWS St. Louis, MO issued this areal flood warning at Sep 19, 2010, 3:12 PM CDT for Callaway County, Montgomery County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2010, 3:12 PM CDT (20:12 UTC)
Expired
Sep 19, 2010, 9:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Callaway County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Sep 19, 2:23 PM CDT, 49 minutes earlier.

Area forecast discussion, Sep 19, 2:23 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT SUN SEP 19 2010

.DISCUSSION...
/221 PM CDT SUN SEP 19 2010/

LATEST SURFACE ANALYSIS CONFIRMS THE STATIONARY FRONT REMAINS JUST
NORTH OF THE CWA. NOCTURNAL MCS THAT GAVE THE NORTHERN HALF OF THE
CWA ANYWHERE FROM 1 TO 5 INCHES OF RAINFALL HAS CONTINUED TO WEAKEN
AND SHOULD COMPLETELY DISSIPATE BY 00Z. OUTFLOW FROM THIS MCS HAS
PUSHED WELL TO THE WEST AND SOUTH OF THE CWA. SO WENT WITH A DRY
FORECAST AND CLEARING SKIES TREND TONIGHT. HAVE ADDED SOME PATCHY
FOG TO THE FORECAST TONIGHT WHERE RAIN WAS OBSERVED.

UPPER LEVEL RIDGE BUILDS NORTH INTO THE CWA BY TOMORROW WITH
TEMPERATURES FORECAST TO BE 10 TO 15 DEGREES ABOVE NORMAL MONDAY AND
TUESDAY. UPPER LEVEL FLOW BEGINS TO FLATTEN OUT TUESDAY NIGHT AS THE
UPPER LEVEL RIDGE MOVES EAST AND THE NEXT SHORTWAVE/ASSOCIATED COLD
FRONT MOVES INTO THE MIDWEST. THUNDERSTORM CHANCES WILL INCREASE
ACROSS THE NORTHERN PORTION OF THE CWA TUESDAY NIGHT AS THE FRONT
STALLS NEAR THE IOWA-MISSOURI BORDER. FRONT IS EXPECTED TO LIFT BACK
NORTH ON WEDNESDAY...BUT HAVE MAINTAINED SLIGHT CHANCE POPS AS
REMNANT OUTFLOW BOUNDARIES COULD SERVE AS FOCUS FOR AFTERNOON
THUNDERSTORM REDEVELOPMENT. HIGH TEMPERATURES ON WEDNESDAY COULD
CERTAINLY BE AS WARM AS THE FIRST TWO DAYS OF THE WORK WEEK...BUT IT
WILL ULTIMATELY DEPEND ON CONVECTIVE DEBRIS CLOUD COVER AND
PRECIPITATION COVERAGE.

NEXT SHORTWAVE/COLD FRONT WILL MAKE ITS WAY TOWARD THE MIDWEST ON
THURSDAY...WITH WARM/HUMID CONDITIONS EXPECTED. CHANCES OF
THUNDERSTORMS INCREASE THURSDAY NIGHT AND FRIDAY AS THE COLD FRONT
MOVES ACROSS THE CWA. TEMPERATURES COOL BACK TOWARD NORMAL AS WE
HEAD TOWARD NEXT WEEKEND AS HIGH PRESSURE BECOMES ANCHORED TO OUR
NORTH.

CVKING

&&

.AVIATION...
/1218 PM CDT SUN SEP 19 2010/

SHRA/TSRA FINALLY STARTING TO DISSIPATE THIS MORNING. LAST ROUND
OF CONVECTION WILL MOVE THROUGH KCOU WITHIN THE NEXT 2 HOURS.
STALLED BDRY INVOF MO/IA BORDER IN NRN MO WILL MAKE VERY LITTLE
NEWD PROGRESS UNTIL LATER TONIGHT...WHICH WILL LEAD TO A PROLONGED
PERIOD OF IFR/LIFR CIGS AT KUIN. AMPLE LOW LEVEL MOISTURE...LIMITED
DAYTIME MIXING...AND LIGHT WINDS OVERNIGHT WILL RESULT IN
WIDESPREAD FOG TONIGHT.

SPECIFICS FOR KSTL...LINGERING SHRA SHOULD STAY MOSTLY WEST OF
KSTL EARLY IN THE TAF PD ALTHOUGH A BRIEF SHOWER IS POSSIBLE OVER
THE NEXT FEW HOURS. AMPLE LOW LEVEL MOISTURE...LIMITED DAYTIME
MIXING...AND LIGHT WINDS OVERNIGHT WILL RESULT IN WIDESPREAD FOG
TONIGHT.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 19, 7:26 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
726 AM CDT SUN SEP 19 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
726 AM CDT SUN SEP 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY...MAINLY FOR AREAS ALONG AND NORTH OF
INTERSTATE 70. THERE IS STILL AN ISOLATED CHANCE THAT SOME OF THE
STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL
AND DAMAGING WINDS. STORMS WILL ALSO BE CAPABLE OF LOCALLY HEAVY
RAINFALL AND MAY AGGRAVATE EXISTING FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TUESDAY
AND TUESDAY NIGHT.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

BYRD

In the hours before

Local storm report, Sep 19, 10:42 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     HEAVY RAIN       15 SW HERMANN           38.55N  91.63W
09/19/2010  M5.05 INCH       GASCONADE          MO   TRAINED SPOTTER

            FREDERICKBURG IS AROUND 15 MILES SOUTHWEST OF HERMANN
            MISSOURI. RAINFALL TOTAL SINCE LATE EVENING SATURDAY
            THROUGH 10 AM TODAY.

&&

DYE
Local storm report, Sep 19, 12:25 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010                   ST. CHARLES        MO   NWS EMPLOYEE

            DOZEN TREES AND LARGE BRANCHES SNAPPED ALONG WINGHAVEN
            BLVD. ALSO A FEW LARGE TREES AND LIMBS DOWNED SOUTH OF
            INTERSTATE 64 HIGHWAY 40 NEAR BARATHAVEN.

&&

CVKING
Local storm report, Sep 19, 12:26 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1226 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             3 W KNOX CITY           40.14N  92.07W
09/18/2010  E0.70 INCH       KNOX               MO   TRAINED SPOTTER

0504 PM     HAIL             4 WNW LEWISTOWN         40.11N  91.88W
09/18/2010  E0.25 INCH       LEWIS              MO   EMERGENCY MNGR

0512 PM     HAIL             EWING                   40.01N  91.71W
09/18/2010  E0.70 INCH       LEWIS              MO   EMERGENCY MNGR

0514 PM     HAIL             EWING                   40.01N  91.71W
09/18/2010  E0.25 INCH       LEWIS              MO   TRAINED SPOTTER

0523 PM     HAIL             2 NW LEONARD            39.92N  92.21W
09/18/2010  E1.00 INCH       SHELBY             MO   TRAINED SPOTTER

0537 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   TRAINED SPOTTER

0539 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   EMERGENCY MNGR

            HAIL REPORT FROM DOWNTOWN QUINCY

0540 PM     WALL CLOUD       1 S SHELBINA            39.68N  92.04W
09/18/2010                   SHELBY             MO   TRAINED SPOTTER

            SPOTTER IS LOCATED SOUTH OF SHELBINA AND LOOKING TO THE
            NORTH AND NORTHWEST. SPOTTER WAS UNABLE TO DISCERN
            ROTATION.

0541 PM     HAIL             5 W SHELBYVILLE         39.81N  92.13W
09/18/2010  M1.50 INCH       SHELBY             MO   TRAINED SPOTTER

            ALONG COUNTY ROAD 206

0541 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

0544 PM     HAIL             SHELBYVILLE             39.81N  92.04W
09/18/2010  E1.00 INCH       SHELBY             MO   TRAINED SPOTTER

            HAIL MOSTLY PEA TO DIME SIZED

0545 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.88 INCH       ADAMS              IL   BROADCAST MEDIA

0552 PM     HAIL             1 S QUINCY              39.92N  91.39W
09/18/2010  E0.50 INCH       ADAMS              IL   TRAINED SPOTTER

0552 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E1.25 INCH       ADAMS              IL   TRAINED SPOTTER

0556 PM     HAIL             MARBLEHEAD              39.84N  91.37W
09/18/2010  E1.25 INCH       ADAMS              IL   BROADCAST MEDIA

0615 PM     HAIL             HUNNEWELL               39.67N  91.86W
09/18/2010  E1.00 INCH       SHELBY             MO   BROADCAST MEDIA

            OBSERVED 1 INCH OF RAINFALL IN 45 MINUTES

0615 PM     HAIL             HUNNEWELL               39.67N  91.86W
09/18/2010  E0.70 INCH       SHELBY             MO   TRAINED SPOTTER

            SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
            20 MINUTES

0620 PM     HAIL             HULL                    39.71N  91.20W
09/18/2010  E1.00 INCH       PIKE               IL   TRAINED SPOTTER

0621 PM     HAIL             STOUTSVILLE             39.55N  91.85W
09/18/2010  E1.75 INCH       MONROE             MO   TRAINED SPOTTER

0634 PM     HAIL             HANNIBAL                39.71N  91.38W
09/18/2010  E0.70 INCH       MARION             MO   FIRE DEPT/RESCUE

            HAIL OBSERVED ON CARRS LN

0645 PM     HAIL             1 E MONROE CITY         39.65N  91.71W
09/18/2010  E0.25 INCH       RALLS              MO   LAW ENFORCEMENT

0700 PM     HAIL             PERRY                   39.43N  91.68W
09/18/2010  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

0725 PM     HAIL             3 S CURRYVILLE          39.31N  91.35W
09/18/2010  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

0746 PM     HAIL             5 S CURRYVILLE          39.27N  91.34W
09/18/2010  M0.70 INCH       PIKE               MO   TRAINED SPOTTER

0830 PM     TSTM WND DMG     1 E HARDIN              39.16N  90.60W
09/18/2010                   GREENE             IL   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE
            16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH
            ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE

0842 PM     HAIL             4 NE TROY               39.02N  90.92W
09/18/2010  E0.50 INCH       LINCOLN            MO   AMATEUR RADIO

            REPORT FROM CUIVRE RIVER STATE PARK

0850 PM     FLOOD            2 E MONTICELLO          40.12N  91.67W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            WATER OVER THE ROADWAY AT HIGHWAY 16 AND COUNTY ROAD Z
            RESULTING IN THE ROAD BEING CLOSED. DEPTH OF THE WATER
            IS UNKNOWN.

0905 PM     HAIL             QUINCY                  39.93N  91.39W
09/18/2010  E0.50 INCH       ADAMS              IL   AMATEUR RADIO

0905 PM     TSTM WND GST     QUINCY                  39.93N  91.39W
09/18/2010  M40 MPH          ADAMS              IL   AMATEUR RADIO

0935 PM     HAIL             O'FALLON                38.78N  90.71W
09/18/2010  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

            PEA SIZED HAIL OBSERVED AT HIGHWAY K AND N

0937 PM     HAIL             DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   LAW ENFORCEMENT

            HAIL OBSERVED ON REMBRANDT DRIVE

0940 PM     HAIL             DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010  E0.75 INCH       ST. CHARLES        MO   BROADCAST MEDIA

0940 PM     HAIL             2 SSW O'FALLON          38.76N  90.72W
09/18/2010  E0.25 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0940 PM     TSTM WND DMG     DARDENNE PRAIRIE        38.75N  90.73W
09/18/2010                   ST. CHARLES        MO   NWS EMPLOYEE

            DOZEN TREES AND LARGE BRANCHES SNAPPED ALONG WINGHAVEN
            BLVD. ALSO A FEW LARGE TREES AND LIMBS DOWNED SOUTH OF
            INTERSTATE 64 HIGHWAY 40 NEAR BARATHAVEN.

0942 PM     HAIL             WARRENTON               38.82N  91.14W
09/18/2010  E0.25 INCH       WARREN             MO   LAW ENFORCEMENT

0942 PM     TSTM WND GST     HARVESTER               38.75N  90.58W
09/18/2010  M40 MPH          ST. CHARLES        MO   AMATEUR RADIO

0942 PM     HAIL             HARVESTER               38.75N  90.58W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   LAW ENFORCEMENT

            HAIL OBSERVED AT HARVESTER ROAD AND HIGHWAY 94

0943 PM     HAIL             ST. PETERS              38.78N  90.61W
09/18/2010  E0.70 INCH       ST. CHARLES        MO   AMATEUR RADIO

            HAIL OBSERVED AT MID RIVERS MALL

0946 PM     HAIL             COTTLEVILLE             38.75N  90.65W
09/18/2010  E0.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

0949 PM     FLASH FLOOD      TAYLOR                  39.94N  91.52W
09/18/2010                   MARION             MO   TRAINED SPOTTER

            WATER UP TO ROUGHLY A FOOT WAS FLOWING OVER OUTER
            ROADWAYS LEADING TO TAYLOR THAT RUN PARALLEL TO HIGHWAY
            61 ... ROAD IS NEARLY IMPASSABLE

0950 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E0.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0952 PM     HAIL             1 WSW WELDON SPRING     38.71N  90.67W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0952 PM     HAIL             WELDON SPRING           38.72N  90.65W
09/18/2010  E1.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0953 PM     FLOOD            O'FALLON                38.78N  90.71W
09/18/2010                   ST. CHARLES        MO   AMATEUR RADIO

            3 TO 4 INCHES OF WATER AT HIGHWAY K AND O FALLON ROAD

0955 PM     FLASH FLOOD      WENTZVILLE              38.81N  90.86W
09/18/2010                   ST. CHARLES        MO   AMATEUR RADIO

            A CAR WAS STRANDED IN APPROXIMATELY 4 FEET OF WATER AT
            WINGHAVEN BLVD AND HAWK RUN DRIVE...A WATER RESCUE WAS
            PERFORMED AND ALL ARE SAFE

1030 PM     FLASH FLOOD      QUINCY                  39.93N  91.39W
09/18/2010                   ADAMS              IL   EMERGENCY MNGR

            10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
            THE CITY

1031 PM     HAIL             2 N UNION               38.48N  91.02W
09/18/2010  E0.25 INCH       FRANKLIN           MO   TRAINED SPOTTER

            ESTIMATED 40 TO 50 MPH WINDS

1033 PM     FLASH FLOOD      2 SW CANTON             40.11N  91.55W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY P CLOSED WITH AN ESTIMATE OF 6 TO 8 INCHES OF
            WATER FLOWING OVER THE ROAD

1034 PM     FLASH FLOOD      5 W LA GRANGE           40.05N  91.60W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
            WATER FLOWING OVER THE ROADWAY

1035 PM     FLASH FLOOD      6 W LA GRANGE           40.05N  91.61W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
            ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
            ROADWAY

1036 PM     FLASH FLOOD      1 S LEWISTOWN           40.07N  91.81W
09/18/2010                   LEWIS              MO   EMERGENCY MNGR

            HIGHWAY J JUST SOUTH OF LEWISTOWN CLOSED DUE TO AN
            ESTIMATED 6 TO 8 INCHES OF WATER OVER THE ROADWAY

1047 PM     HAIL             PEVELY                  38.29N  90.40W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ESTIMATED 50 MPH WINDS

1101 PM     HEAVY RAIN       UNION                   38.45N  91.01W
09/18/2010  M1.65 INCH       FRANKLIN           MO   EMERGENCY MNGR

            RAINFALL SINCE ABOUT 1020 PM

1108 PM     HEAVY RAIN       HULL                    39.71N  91.20W
09/18/2010  M1.23 INCH       PIKE               IL   AMATEUR RADIO

            TOTAL THUS FAR

1110 PM     HAIL             2 W PEVELY              38.29N  90.43W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

1115 PM     FLOOD            5 SW WARRENTON          38.77N  91.21W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            STANDING WATER OVER THE ROADWAY AT HIGHWAY U NEAR TALL
            OAK. DEPTH UNKNOWN.

1116 PM     FLOOD            WARRENTON               38.82N  91.14W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            STANDING WATER AT NORTH OUTER ROAD AT ARLINGTON WAY.
            DEPTH UNKNOWN.

1117 PM     FLOOD            WARRENTON               38.82N  91.14W
09/18/2010                   WARREN             MO   LAW ENFORCEMENT

            NUMEROUS AREAS OF HIGHWAY 47 THROUGH WARREN COUNTY HAVE
            STANDING WATER. DEPTH UNKNOWN.

1125 PM     TSTM WND DMG     HILLSBORO               38.23N  90.57W
09/18/2010                   JEFFERSON          MO   LAW ENFORCEMENT

            LOTS OF TREES DOWN ACROSS JEFFERSON
            COUNTY...PARTICULARLY IN THE NORTHEASTERN QUADRANT OF
            THE COUNTY

1126 PM     HAIL             PEVELY                  38.29N  90.40W
09/18/2010  E0.25 INCH       JEFFERSON          MO   TRAINED SPOTTER

            ESTIMATED 40 MPH WINDS

1248 AM     HAIL             1 SSE HANNIBAL          39.69N  91.38W
09/19/2010  E0.25 INCH       RALLS              MO   TRAINED SPOTTER

0130 AM     HEAVY RAIN       UNION                   38.45N  91.01W
09/19/2010  M2.75 INCH       FRANKLIN           MO   EMERGENCY MNGR

0148 AM     HEAVY RAIN       MORRISON                38.67N  91.63W
09/19/2010  M4.00 INCH       GASCONADE          MO   FIRE DEPT/RESCUE

0223 AM     HAIL             WELLSVILLE              39.07N  91.57W
09/19/2010  E0.75 INCH       MONTGOMERY         MO   TRAINED SPOTTER

0630 AM     HEAVY RAIN       RHINELAND               38.72N  91.52W
09/19/2010  M5.25 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            RAINFALL IN PAST 24 HOURS.

0630 AM     HEAVY RAIN       6 ENE MARTHASVILLE      38.66N  90.95W
09/19/2010  M1.54 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

0700 AM     HEAVY RAIN       GIRARD                  39.45N  89.78W
09/19/2010  M2.10 INCH       MACOUPIN           IL   TRAINED SPOTTER

            12 HOUR RAINFALL TOTAL.

0728 AM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
09/19/2010  M2.63 INCH       PIKE               MO   CO-OP OBSERVER

            RAINFALL TOTAL THROUGH 7AM.

0748 AM     HEAVY RAIN       HANNIBAL                39.71N  91.38W
09/19/2010  M3.25 INCH       MARION             MO   TRAINED SPOTTER

            RAINFALL THROUGH 7AM

0749 AM     HEAVY RAIN       1 S GASCONADE           38.65N  91.56W
09/19/2010  M2.20 INCH       GASCONADE          MO   TRAINED SPOTTER

            RAINFALL SO FAR.

0751 AM     HEAVY RAIN       4 W OLD MONROE          38.93N  90.82W
09/19/2010  M2.60 INCH       LINCOLN            MO   TRAINED SPOTTER

            RAINFALL THROUGH 7AM TODAY.

0753 AM     HEAVY RAIN       MOUNT STERLING          39.98N  90.76W
09/19/2010  M2.05 INCH       BROWN              IL   CO-OP OBSERVER

            RAINFALL THROUGH 7AM TODAY.

0806 AM     HEAVY RAIN       NEW LONDON              39.58N  91.40W
09/19/2010  M2.10 INCH       RALLS              MO   CO-OP OBSERVER

            RAINFALL THROUGH 8AM TODAY.

0851 AM     HEAVY RAIN       1 E BOWLING GREEN       39.34N  91.18W
09/19/2010  M4.75 INCH       PIKE               MO   CO-OP OBSERVER

            REPORTED BY WATER TREATMENT PLANT. RAINFALL TOTAL
            THROUGH 830 AM TODAY. THE WATER PLANT ALSO TOOK A
            LIGHTNING HIT OVERNIGHT - SHUTTING DOWN SOME OF THEIR
            SYSTEMS.

0949 AM     HEAVY RAIN       15 SW HERMANN           38.55N  91.63W
09/19/2010  M5.05 INCH       GASCONADE          MO   TRAINED SPOTTER

            FREDERICKBURG IS AROUND 15 MILES SOUTHWEST OF HERMANN
            MISSOURI. RAINFALL TOTAL SINCE LATE EVENING SATURDAY
            THROUGH 10 AM TODAY.

&&

CVKING
Local storm report, Sep 19, 1:44 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
144 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     ARNOLD                  38.43N  90.37W
09/18/2010                   JEFFERSON          MO   BROADCAST MEDIA

            SEVERAL TREES DOWN IN AND AROUND ARNOLD.

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:09 PM CDTSevere Thunderstorm WarningLSXPike51 min
Sep 18, 7:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike48 min
Sep 18, 7:50 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Sep 18, 8:27 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles33 min
Sep 18, 8:30 PM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningLSXLewis, Marion46 min
Sep 18, 8:46 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Sep 18, 8:56 PM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Sep 18, 9:09 PM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren6 hr
Sep 18, 9:37 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis23 min
Sep 18, 9:39 PM CDTFlash Flood WarningLSXMarion6 hr
Sep 18, 9:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade45 min
Sep 18, 9:48 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby57 min
Sep 18, 9:54 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis25 min
Sep 18, 10:00 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis5 hr
Sep 18, 10:12 PM CDTFlash Flood WarningLSXFranklin, Gasconade, Osage5 hr
Sep 18, 10:44 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby27 min
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis10 hr
Sep 18, 10:54 PM CDTRiver Flood WarningLSXLewis22 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis31 min
Sep 19, 1:47 AM CDTRiver Flood WarningLSXSaint Charles5 hr
Sep 19, 2:58 AM CDTFlash Flood WarningLSXMonroe, Ralls6 hr
Sep 19, 3:00 AM CDTAreal Flood WarningLSXKnox, Lewis, Marion12 hr
Sep 19, 3:15 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike45 min
Sep 19, 3:17 AM CDTAreal Flood WarningLSXCallaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more12 hr
Sep 19, 3:27 AM CDTSevere Thunderstorm WarningLSXMonroe, Ralls48 min
Sep 19, 3:38 AM CDTFlash Flood WarningLSXPike, Ralls4 hr
Sep 19, 4:08 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby6 hr
Sep 19, 4:36 AM CDTTornado WarningLSXLincoln, Pike9 min
Sep 19, 4:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery21 min
Sep 19, 5:18 AM CDTFlash Flood WarningLSXAudrain, Lincoln, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 7:38 AM CDTFlash Flood WarningLSXPike, Ralls3 hr
Sep 19, 9:07 AM CDTFlash Flood WarningLSXMonroe, Ralls112 min
Sep 19, 9:10 AM CDTRiver Flood WarningLSXLincoln48 hr
Sep 19, 9:15 AM CDTRiver Flood WarningLSXMarion25 hr
Sep 19, 11:17 AM CDTAreal Flood WarningLSXAudrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more4 hr
Sep 19, 2:53 PM CDTAreal Flood WarningLSXAudrain, Monroe, Montgomery, Pike, Ralls6 hr
Sep 19, 3:03 PM CDTRiver Flood WarningLSXMonroe43 hr
Sep 18, 10:26 PM CDTFlash Flood WarningLSXPike5 hr
Sep 18, 11:43 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair23 min

Nearby

Areal Flood Warnings in Missouri, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.